# SDR U0GA2024091314429

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N145JW
- Make and model: Skrsky S92A
- Aircraft serial: 920300
- Aircraft time: 3,538 hours, 3,352 cycles
- Engine: Ge CT78A
- Engine time: 3,538 hours, 3,352 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LIGHT FLASHES INTERMITTENTLY WITH NO AUDIO OR CAPTION LIGHT.  : REMOVED AND REPLACED #2 ENGINE OUTBOARD FLAME DETECTOR HARNESS. OPERATIONAL CHECK GOOD.
